Facebook Pixel
EmpowHER Guest

Should I take my estradiol .5mg together with my progesterone 100mg at night?

By Anonymous January 12, 2016 - 3:28pm
Rate This

I have hot flashes and terrible insomnia. I have been taking klonopin for insomnia and would like to discontinue the klonopin if possible.

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for contacting us! I'm sorry you're experiencing these symptoms. Insomnia is a real curse.

Unfortunately here at EmpowHER, we cannot advise dosages or help with medication choices. That goes beyond our scope and would be irresponsible. Please contact your health care provider for advice. I hope to get to the bottom of this and find a regime that eases these symptoms.


January 12, 2016 - 4:27pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Menopause Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!